MathSciNet Relay Station
MathSciNet bibliographic data
MR2477595 57M27
Wehrli, S. A spanning tree model for Khovanov homology. J. Knot Theory Ramifications 17 (2008), no. 12, 1561–1574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement